# SDR CA020607014

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,878 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,206 hours, 16,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE OIL COOLER LEAKING, OIL COOLER REPLACED.
